# SDR SWAA2021081896771

- Difficulty date: July 21, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 264 Lbl10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF INTERCOSTAL AT BS 264; WL 207; LBL 10.4 ; / [01] REMOVED CORROSION ON TOP SURFACE OF INTERCOSTAL AT BS 264; WL 207; LBL 10.4. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 1.5' X 0.85' PER SRM 53-10-51-1A-1[05] REQUEST NDI TO PERFORM HFEC INSPECTION OF OPEN HOLES IN DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF INTERCOSTAL AT BS 264; WL 207; RBL 10.4 TO VERIFY CRACK FREE CONDITION.; [06] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104;[17] EVALUATED DAMAGE. MAX. MATERIAL REMOVED FOUND TO BE 0.011' FROM ORIGINAL THICKNESS OF 0.060'. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. REPAIRED DAMAGE ON TOP SURFACE OF INTERCOSTAL AT BS 264; WL 207; LBL 10.4 PER EA 21-153-02134 (N444WN-ATS(PAE)-REPAIR-BS 259 AFT FAIL SAFE CHORD BETWEEN LBL 5 AND RBL 10; AND LBL 11 INTERCOSTAL) [TTG8Q0063W2Q].; [18] VERIFIED CORRECTIVE ACTION 17; PER EA 21-153-02134 (N444WN-ATS(PAE)-REPAIR-BS 259 AFT FAIL SAFE CHORD BETWEEN LBL 5 AND RBL 10; AND LBL 11 INTERCOSTAL) [TTG8Q0063W2Q
